Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Query about advert effects of medicines - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1716 Questions
User :   Hi there. 33 y/o female.. Sjorgerns Syndrome. Take plaquenil. when i stand up i get dizzy, lose vision and can not hear for approx. 20-30 sec. Progressive twitching, face, jaw, neck, arm and hand (left side only). Any advice?
Doctor :   Hi
User :   Hi Dr
Doctor :   let me read ur query
Doctor :   these effects seen by you could be due to side effects of hydroxychloroquine (plaquenil)
Doctor :   you may need change of medications
User :   I thought so :( I've been taking 400mg/day for almost 3 years. Sadly it's the only thing that seems to help
Doctor :   a visual examination if done can help to see if any damage has occured or not
User :   Yes, thank you. I had my last visual exam about 2 months ago. I am faithful about going every 6 months. No visual problems at that time. But I also did not have these symptoms.
Doctor :   there are other medicaitons like methotrexate, or cyclosporine that can also be help your condition
Doctor :   you might consider to ask your doctor to change your medications if needed to them
User :   I appreciate the advice :) Thank you. I will call rheumatologist tomorrow
Doctor :   you are welcome
Doctor :   Is there anything else i can help you with ?
User :   No, thank you.
Doctor :   thanks for consulting me here, kindly leave yoiur feedback
Doctor :   take care and have a good night
User :   I will be happy to. Have a nice evening.
Doctor :   you too
Doctor :   bye for now
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor